Alert archive / North Carolina / Winter Storm Warnings in 2011

Winter Storm Warning 3, NWS Newport/Morehead City, NC

February 9, 201112 counties in North Carolina

NWS Newport/Morehead City, NC issued this winter storm warning at Feb 9, 2011, 3:40 AM EST for 12 counties in North Carolina. It took effect at Feb 9, 2011, 10:00 PM EST. It was in force for 13 hr. 25 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 9, 2011, 3:40 AM EST (08:40 UTC)
In effect from
Feb 9, 2011, 10:00 PM EST
Expired
Feb 10, 2011, 11:00 AM EST
In force
13 hr
Issued by
NWS Newport/Morehead City, NC

Counties Beaufort County, NC, Dare County, NC, Duplin County, NC, Greene County, NC, Hyde County, NC, Jones County, NC, Lenoir County, NC, Martin County, NC, Pamlico County, NC, Pitt County, NC, Tyrrell County, NC, Washington County, NC

The radar

The Morehead City radar (KMHX), 78 km from the middle of the area, began a volume at 08:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 10, 1:47 AM ESTSLEET 0.17 N Greenville, NCHEAVY SLEET
Feb 10, 3:00 AM ESTSNOW 0.5Duck, NC
Feb 10, 4:29 AM ESTSNOW 1Sladesville, NC
Feb 10, 4:47 AM ESTSNOW 1Olympia, NC
Feb 10, 5:25 AM ESTSNOW 2Swanquarter, NCROADS BECOMING SLIPPERY
Feb 10, 5:28 AM ESTSNOW 1Chocowinity, NC
Feb 10, 5:42 AM ESTSNOW 0.5Bayboro, NC911 CENTER
Feb 10, 7:00 AM ESTSNOW 0Kinston, NCTRACE OF SNOW
Feb 10, 7:00 AM ESTSNOW 0.92 Ese Ayden, NC
Feb 10, 7:00 AM ESTSNOW 1Bayboro, NC
Feb 10, 7:02 AM ESTSNOW 0.1Kenansville, NCSTICKING TO ROADS
Feb 10, 8:00 AM ESTSNOW 2Aurora, NC
Feb 10, 8:23 AM ESTSNOW 0.5Greenville, NCMEASURED ON THE SOUTH SIDE OF GREENVILLE
Feb 10, 9:00 AM ESTSNOW 0.5Williamston, NC
Feb 10, 9:25 AM ESTSNOW 2.5Plymouth, NC
Feb 10, 9:32 AM ESTSNOW 2Fairfield, NCSTILL SNOWING
Feb 10, 9:36 AM ESTSNOW 3Fairfield, NCSTILL SNOWING
Feb 10, 9:45 AM ESTSNOW 4Gum Neck, NCSTILL LIGHT SNOW
Feb 10, 9:49 AM ESTSNOW 1.5Manteo, NCSTILL LIGHT SNOW
Feb 10, 9:54 AM ESTSNOW 0.5Kinston, NCSNOW COVERING ON ELEVATED AREAS...ROADS ARE JUST WET
Feb 10, 9:58 AM ESTSNOW 0.5Deep Run, NCSNOW COVERING ELEVATED SURFACES...ROADS ARE WET
Feb 10, 10:00 AM ESTSNOW 4.2Fairfield, NC
Feb 10, 10:14 AM ESTSNOW 2.5Pantego, NCSNOW COVERING ELEVATED SURFACES...ROADS ARE WET
Feb 10, 10:26 AM ESTSNOW 2Buxton, NC
Feb 10, 10:43 AM ESTSNOW 2Manteo, NC

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 8.7 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2011-02-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2011-02-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -52 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2027 m above ground
0-6 km bulk shear
83 kt
0-1 km storm-relative helicity
-52 m²/s²
0-3 km storm-relative helicity
-53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

240 
WWUS42 KMHX 090840
WSWMHX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
340 AM EST WED FEB 9 2011

...A SIGNIFICANT SNOWFALL IS POSSIBLE ACROSS ALL OF EASTERN NORTH
CAROLINA TONIGHT AND THURSDAY MORNING...

.WEAK LOW PRESSURE WILL DEVELOP OFF THE NORTH CAROLINA COAST
TONIGHT AND CIRCULATE MOISTURE INTO A MARGINALLY COLD AIR MASS
OVER EASTERN NORTH CAROLINA. THIS WILL LEAD TO THE DEVELOPMENT OF
SNOW...POSSIBLY HEAVY AT TIMES...LATE TONIGHT AND EARLY THURSDAY
MORNING. THE PRECIPITATION IS LIKELY TO START AS RAIN...OR MIX OF
RAIN AND SNOW ALONG THE COAST BEFORE CHANGING OVER TO ALL SNOW
THURSDAY MORNING. INLAND ONLY SNOW IS EXPECTED TO OCCUR. THE
HEAVIEST SNOWS WILL COINCIDE WITH THE THURSDAY MORNING RUSH HOUR
CREATING DANGEROUS DRIVING CONDITIONS ACROSS THE AREA. THE SNOW IS
EXPECTED TO END EARLY THURSDAY AFTERNOON.

NCZ029-044>047-079>081-090>095-098-103-104-092000-
/O.UPG.KMHX.WS.A.0001.110210T0300Z-110210T1600Z/
/O.NEW.KMHX.WS.W.0003.110210T0300Z-110210T1600Z/
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW-
OUTER BANKS DARE-OUTER BANKS HYDE-
INCLUDING THE CITIES OF...WILLIAMSTON...ROBERSONVILLE...
GREENVILLE...PLYMOUTH...COLUMBIA...SNOW HILL...HOOKERTON...
WASHINGTON...RIVER ROAD...WALLACE...WARSAW...ROSE HILL...
KENANSVILLE...BEULAVILLE...MAGNOLIA...KINSTON...MAYSVILLE...
POLLOCKSVILLE...TRENTON...NEW BERN...HAVELOCK...VANCEBORO...
ORIENTAL...ALLIANCE...BAYBORO...ARAPAHOE...MINNESOTT BEACH...
VANDEMERE...STONEWALL...MOREHEAD CITY...BEAUFORT...EMERALD ISLE...
NEWPORT...JACKSONVILLE...KILL DEVIL HILLS...KITTY HAWK...
NAGS HEAD...SOUTHERN SHORES
340 AM EST WED FEB 9 2011

...WINTER STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO
11 AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A WINTER STORM WARNING FOR SNOW...WHICH IS IN EFFECT FROM 10 PM
THIS EVENING TO 11 AM EST THURSDAY. THE WINTER STORM WATCH IS NO
LONGER IN EFFECT.

* ACCUMULATION: ACCUMULATIONS WILL RANGE FROM 2 TO 4 INCHES INLAND
  TO 1 TO 3 INCHES ALONG THE COAST. LOCALLY HIGHER AMOUNTS OF 5
  INCHES OR MORE WILL BE POSSIBLE IN HEAVIER BANDS...ESPECIALLY
  OVER AREAS NORTH OF THE PAMLICO SOUND.

* TIMING: THE PRECIPITATION IS FORECAST TO BEGIN BEFORE MIDNIGHT
  TONIGHT AND END LATE THURSDAY MORNING OR EARLY AFTERNOON. THE
  HEAVIEST SNOWS ARE FORECAST TO OCCUR FROM 4 AM TO 10 AM
  THURSDAY.

* IMPACTS: THE HEAVIEST SNOWS WILL COINCIDE WITH THE THURSDAY 
  MORNING RUSH HOUR PRODUCING DANGEROUS CONDITIONS FOR THOSE 
  PLANNING ANY TRAVEL. 

* VISIBILITIES: VISIBILITIES WILL DROP TO ONE QUARTER TO ONE 
  HALF OF A MILE AT TIMES IN THE HEAVIEST SNOW BANDS. 

* TEMPERATURES: TEMPERATURES WILL DROP SLIGHTLY BELOW FREEZING
  LATE TONIGHT BUT ARE EXPECTED TO RISE ABOVE FREEZING THURSDAY
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. 

&&

$$
5 follow-up statements
850 
WWUS42 KMHX 091953
WSWMHX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
253 PM EST WED FEB 9 2011

...A SIGNIFICANT SNOWFALL IS POSSIBLE ACROSS ALL OF EASTERN NORTH
CAROLINA TONIGHT AND THURSDAY MORNING...

.WEAK LOW PRESSURE WILL DEVELOP OFF THE NORTH CAROLINA COAST
TONIGHT AND CIRCULATE MOISTURE INTO A MARGINALLY COLD AIR MASS
OVER EASTERN NORTH CAROLINA. THIS WILL LEAD TO THE DEVELOPMENT OF
SNOW...POSSIBLY HEAVY AT TIMES...LATE TONIGHT AND EARLY THURSDAY
MORNING. THE PRECIPITATION IS LIKELY TO START AS RAIN...OR A MIX
OF RAIN AND SNOW WELL INLAND...THEN GRADUALLY TRANSITION TO SNOW
LATE TONIGHT. COASTAL AREAS WILL LIKELY NOT SEE A TRANSITION TO
SNOW UNTIL DAYBREAK THURSDAY. THE HEAVIEST SNOWS WILL COINCIDE
WITH THE THURSDAY MORNING RUSH HOUR CREATING DANGEROUS DRIVING
CONDITIONS ACROSS THE AREA. THE SNOW IS EXPECTED TO END BY
THURSDAY AFTERNOON.

NCZ029-044>047-079>081-090>095-098-103-104-100400-
/O.CON.KMHX.WS.W.0003.110210T0300Z-110210T1600Z/
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW-
OUTER BANKS DARE-OUTER BANKS HYDE-
INCLUDING THE CITIES OF...WILLIAMSTON...ROBERSONVILLE...
GREENVILLE...PLYMOUTH...COLUMBIA...SNOW HILL...HOOKERTON...
WASHINGTON...RIVER ROAD...WALLACE...WARSAW...ROSE HILL...
KENANSVILLE...BEULAVILLE...MAGNOLIA...KINSTON...MAYSVILLE...
POLLOCKSVILLE...TRENTON...NEW BERN...HAVELOCK...VANCEBORO...
ORIENTAL...ALLIANCE...BAYBORO...ARAPAHOE...MINNESOTT BEACH...
VANDEMERE...STONEWALL...MOREHEAD CITY...BEAUFORT...EMERALD ISLE...
NEWPORT...JACKSONVILLE...KILL DEVIL HILLS...KITTY HAWK...
NAGS HEAD...SOUTHERN SHORES
253 PM EST WED FEB 9 2011

...WINTER STORM WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 11 AM EST THURSDAY...

A WINTER STORM WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 11 AM EST THURSDAY. 

* ACCUMULATION: ACCUMULATIONS OF 2 TO 4 INCHES ARE EXPECTED FROM
  GREENE COUNTY NORTH AND EAST TO FAR NORTHERN DARE COUNTY. SOUTH
  OF THIS LINE 1 TO 2 INCHES IS EXPECTED WITH A DUSTING TO 1 INCH
  ALONG THE COAST SOUTH OF OREGON INLET. LOCALLY HIGHER AMOUNTS
  OF 5 INCHES OR MORE WILL BE POSSIBLE IN HEAVIER BANDS...
  MAINLY NEAR THE ALBEMARLE SOUND.

* TIMING: THE PRECIPITATION IS FORECAST TO BEGIN BEFORE MIDNIGHT 
  TONIGHT AND END LATE THURSDAY MORNING OR EARLY AFTERNOON. THE 
  HEAVIEST SNOWS ARE FORECAST TO OCCUR FROM 4 AM TO 10 AM 
  THURSDAY. 

* IMPACTS: THE HEAVIEST SNOWS WILL COINCIDE WITH THE THURSDAY 
  MORNING RUSH HOUR PRODUCING DANGEROUS CONDITIONS FOR THOSE 
  PLANNING ANY TRAVEL. 

* VISIBILITIES: VISIBILITIES WILL DROP TO ONE QUARTER TO ONE 
  HALF OF A MILE AT TIMES IN THE HEAVIEST SNOW BANDS. 

* TEMPERATURES: TEMPERATURES WILL DROP SLIGHTLY BELOW FREEZING 
  LATE TONIGHT BUT ARE EXPECTED TO RISE ABOVE FREEZING THURSDAY 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS.

&&

$$
082 
WWUS42 KMHX 100252
WSWMHX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
952 PM EST WED FEB 9 2011

...A SIGNIFICANT SNOWFALL IS POSSIBLE ACROSS ALL OF EASTERN NORTH
CAROLINA TONIGHT AND THURSDAY MORNING...

.WEAK LOW PRESSURE WILL DEVELOP OFF THE NORTH CAROLINA COAST
TONIGHT AND CIRCULATE MOISTURE INTO A MARGINALLY COLD AIR MASS
OVER EASTERN NORTH CAROLINA. THIS WILL LEAD TO THE DEVELOPMENT OF
SNOW...POSSIBLY HEAVY AT TIMES...LATE TONIGHT AND EARLY THURSDAY
MORNING. THE PRECIPITATION WILL START AS RAIN THEN GRADUALLY
TRANSITION TO SNOW FOR INLAND AREAS LATE TONIGHT. COASTAL AREAS
WILL LIKELY NOT SEE A TRANSITION TO SNOW UNTIL DAYBREAK THURSDAY.
THE HEAVIEST SNOWS WILL COINCIDE WITH THE THURSDAY MORNING RUSH
HOUR CREATING DANGEROUS DRIVING CONDITIONS ACROSS THE AREA. THE
SNOW IS EXPECTED TO END BY THURSDAY AFTERNOON.

NCZ029-044>047-079>081-090>095-098-103-104-101100-
/O.CON.KMHX.WS.W.0003.110210T0300Z-110210T1600Z/
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW-
OUTER BANKS DARE-OUTER BANKS HYDE-
INCLUDING THE CITIES OF...WILLIAMSTON...ROBERSONVILLE...
GREENVILLE...PLYMOUTH...COLUMBIA...SNOW HILL...HOOKERTON...
WASHINGTON...RIVER ROAD...WALLACE...WARSAW...ROSE HILL...
KENANSVILLE...BEULAVILLE...MAGNOLIA...KINSTON...MAYSVILLE...
POLLOCKSVILLE...TRENTON...NEW BERN...HAVELOCK...VANCEBORO...
ORIENTAL...ALLIANCE...BAYBORO...ARAPAHOE...MINNESOTT BEACH...
VANDEMERE...STONEWALL...MOREHEAD CITY...BEAUFORT...EMERALD ISLE...
NEWPORT...JACKSONVILLE...KILL DEVIL HILLS...KITTY HAWK...
NAGS HEAD...SOUTHERN SHORES
952 PM EST WED FEB 9 2011

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM EST
THURSDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM EST
THURSDAY. 

* ACCUMULATION: ACCUMULATIONS OF 2 TO 4 INCHES ARE EXPECTED FROM
  GREENE COUNTY NORTH AND EAST TO FAR NORTHERN DARE COUNTY. SOUTH
  OF THIS LINE 1 TO 2 INCHES IS EXPECTED WITH A DUSTING TO 1 INCH
  ALONG THE COAST SOUTH OF OREGON INLET. LOCALLY HIGHER AMOUNTS OF
  5 INCHES OR MORE WILL BE POSSIBLE IN HEAVIER BANDS...MAINLY
  NEAR THE ALBEMARLE SOUND.

* TIMING: RAIN OVER THE AREA THIS EVENING WILL BEGIN TO CHANGE TO
  SNOW OVER INLAND AND NORTHERN SECTIONS BETWEEN MIDNIGHT AND 4
  AM...THEN SPREAD SOUTH AND EAST BETWEEN 4 AM AND 8 AM. THE
  PRECIPITATION IS EXPECTED TO END LATE THURSDAY MORNING OR EARLY
  AFTERNOON. THE HEAVIEST SNOWS ARE FORECAST TO OCCUR FROM 4 AM TO
  10 AM THURSDAY.

* IMPACTS: THE HEAVIEST SNOWS WILL COINCIDE WITH THE THURSDAY 
  MORNING RUSH HOUR PRODUCING DANGEROUS CONDITIONS FOR THOSE 
  PLANNING ANY TRAVEL. 

* VISIBILITIES: VISIBILITIES WILL DROP TO ONE QUARTER TO ONE 
  HALF OF A MILE AT TIMES IN THE HEAVIEST SNOW BANDS. 

* TEMPERATURES: TEMPERATURES WILL DROP SLIGHTLY BELOW FREEZING
  LATE TONIGHT FOR INLAND SECTIONS...AND TO 32 TO 34 DEGREES FOR
  COASTAL SECTIONS EARLY THURSDAY MORNING. TEMPERATURES ARE
  EXPECTED TO RISE ABOVE FREEZING FOR ALL AREAS BY EARLY THURSDAY
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS.

&&

$$
812 
WWUS42 KMHX 100604
WSWMHX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
104 AM EST THU FEB 10 2011

...LIGHT SNOWFALL IS POSSIBLE ACROSS ALL OF EASTERN NORTH
CAROLINA THIS MORNING INTO THIS AFTERNOON...

.WEAK LOW PRESSURE WILL DEVELOP OFF THE NORTH CAROLINA COAST
AND CIRCULATE MOISTURE INTO A MARGINALLY COLD AIR MASS OVER
EASTERN NORTH CAROLINA. THIS WILL LEAD TO THE DEVELOPMENT OF
SNOW...POSSIBLY HEAVY AT TIMES...EARLY THIS MORNING. THE
PRECIPITATION WILL CONTINUE AS RAIN THEN GRADUALLY TRANSITION TO
SNOW FOR INLAND AREAS EARLY THIS MORNING. COASTAL AREAS WILL
LIKELY NOT SEE A TRANSITION TO SNOW UNTIL DAYBREAK TODAY. THE
HEAVIEST SNOWS WILL COINCIDE WITH THE MORNING RUSH HOUR CREATING
DANGEROUS DRIVING CONDITIONS ACROSS THE AREA. THE SNOW IS EXPECTED
TO END BY THIS AFTERNOON.

NCZ095-098-104-101400-
/O.CAN.KMHX.WS.W.0003.000000T0000Z-110210T1600Z/
/O.NEW.KMHX.WW.Y.0004.110210T0604Z-110210T1600Z/
CARTERET-ONSLOW-OUTER BANKS HYDE-
INCLUDING THE CITIES OF...MOREHEAD CITY...BEAUFORT...
EMERALD ISLE...NEWPORT...JACKSONVILLE
104 AM EST THU FEB 10 2011

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 11 AM EST THIS
MORNING...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 11
AM EST THIS MORNING. THE WINTER STORM WARNING HAS BEEN CANCELLED.

* ACCUMULATION: A DUSTING TO 1 INCH IS EXPECTED TO ACCUMULATE ALONG
  THE COAST SOUTH OF OREGON INLET TODAY.

* TIMING: RAIN WILL TRANSITION TO SNOW AROUND DAYBREAK THIS
  MORNING. THE PRECIPITATION IS EXPECTED TO END LATE THIS MORNING
  OR EARLY AFTERNOON. THE HEAVIEST SNOWS ARE FORECAST TO OCCUR
  FROM 6 AM TO 11 AM TODAY.

* IMPACTS: THE HEAVIEST SNOWS WILL COINCIDE WITH THE MORNING RUSH
  HOUR PRODUCING DANGEROUS CONDITIONS FOR THOSE PLANNING ANY
  TRAVEL.

* TEMPERATURES: TEMPERATURES WILL DROP TO 32 TO 34 DEGREES AROUND
  SUNRISE THIS MORNING. TEMPERATURES ARE EXPECTED TO RISE ABOVE
  FREEZING FOR ALL AREAS BY THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL
CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$

NCZ029-044>047-079>081-090>094-103-101400-
/O.CON.KMHX.WS.W.0003.000000T0000Z-110210T1600Z/
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-OUTER BANKS DARE-
INCLUDING THE CITIES OF...WILLIAMSTON...ROBERSONVILLE...
GREENVILLE...PLYMOUTH...COLUMBIA...SNOW HILL...HOOKERTON...
WASHINGTON...RIVER ROAD...WALLACE...WARSAW...ROSE HILL...
KENANSVILLE...BEULAVILLE...MAGNOLIA...KINSTON...MAYSVILLE...
POLLOCKSVILLE...TRENTON...NEW BERN...HAVELOCK...VANCEBORO...
ORIENTAL...ALLIANCE...BAYBORO...ARAPAHOE...MINNESOTT BEACH...
VANDEMERE...STONEWALL...KILL DEVIL HILLS...KITTY HAWK...
NAGS HEAD...SOUTHERN SHORES
104 AM EST THU FEB 10 2011

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM EST THIS
MORNING...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM EST THIS
MORNING. 

* ACCUMULATION: ACCUMULATIONS OF 2 TO 4 INCHES ARE EXPECTED FROM
  GREENE COUNTY NORTH AND EAST TO FAR NORTHERN DARE COUNTY. SOUTH
  OF THIS LINE 1 TO 2 INCHES IS EXPECTED. LOCALLY HIGHER AMOUNTS
  OF 5 INCHES OR MORE WILL BE POSSIBLE IN HEAVIER BANDS...MAINLY
  NEAR THE ALBEMARLE SOUND.

* TIMING: RAIN OVER THE AREA WILL BEGIN TO CHANGE TO SNOW OVER
  INLAND AND NORTHERN SECTIONS AROUND 4 AM...THEN SPREAD SOUTH
  AND EAST BETWEEN 4 AM AND 8 AM. THE PRECIPITATION IS EXPECTED TO
  END LATE THIS MORNING OR EARLY AFTERNOON. THE HEAVIEST SNOWS ARE
  FORECAST TO OCCUR FROM 4 AM TO 10 AM TODAY.

* IMPACTS: THE HEAVIEST SNOWS WILL COINCIDE WITH THE MORNING RUSH
  HOUR PRODUCING DANGEROUS CONDITIONS FOR THOSE PLANNING ANY
  TRAVEL.

* VISIBILITIES: VISIBILITIES WILL DROP TO ONE QUARTER TO ONE 
  HALF OF A MILE AT TIMES IN THE HEAVIEST SNOW BANDS. 

* TEMPERATURES: TEMPERATURES WILL DROP SLIGHTLY BELOW FREEZING
  EARLY THIS MORNING. TEMPERATURES ARE EXPECTED TO RISE ABOVE
  FREEZING FOR ALL AREAS BY EARLY THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS.

&&

$$
829 
WWUS42 KMHX 100811
WSWMHX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
311 AM EST THU FEB 10 2011

...LIGHT SNOWFALL IS EXPECTED ACROSS EASTERN NORTH CAROLINA THIS
MORNING INTO EARLY THIS AFTERNOON...

.WEAK LOW PRESSURE OFF THE NORTH CAROLINA COAST WILL CIRCULATE
MOISTURE INTO A MARGINALLY COLD AIR MASS OVER EASTERN NORTH
CAROLINA TODAY. THIS WILL LEAD TO THE DEVELOPMENT OF SNOW...POSSIBLY
HEAVY AT TIMES...EARLY THIS MORNING. THE PRECIPITATION WILL
TRANSITION TO SNOW FOR INLAND AREAS EARLY THIS MORNING. COASTAL
AREAS WILL LIKELY NOT SEE A TRANSITION TO SNOW UNTIL DAYBREAK.
THE HEAVIEST SNOWS WILL COINCIDE WITH THE MORNING RUSH HOUR
CREATING DANGEROUS DRIVING CONDITIONS ACROSS THE AREA. THE SNOW IS
EXPECTED TO END BY THIS AFTERNOON.

NCZ029-044>047-079>081-090>094-103-101600-
/O.CON.KMHX.WS.W.0003.000000T0000Z-110210T1600Z/
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-OUTER BANKS DARE-
INCLUDING THE CITIES OF...WILLIAMSTON...ROBERSONVILLE...
GREENVILLE...PLYMOUTH...COLUMBIA...SNOW HILL...HOOKERTON...
WASHINGTON...RIVER ROAD...WALLACE...WARSAW...ROSE HILL...
KENANSVILLE...BEULAVILLE...MAGNOLIA...KINSTON...MAYSVILLE...
POLLOCKSVILLE...TRENTON...NEW BERN...HAVELOCK...VANCEBORO...
ORIENTAL...ALLIANCE...BAYBORO...ARAPAHOE...MINNESOTT BEACH...
VANDEMERE...STONEWALL...KILL DEVIL HILLS...KITTY HAWK...
NAGS HEAD...SOUTHERN SHORES
311 AM EST THU FEB 10 2011

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM EST THIS
MORNING...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM EST THIS
MORNING. 

* ACCUMULATION: ACCUMULATIONS OF 2 TO 4 INCHES ARE EXPECTED FROM
  GREENE COUNTY NORTH AND EAST TO FAR NORTHERN DARE COUNTY. SOUTH
  OF THIS LINE 1 TO 3 INCHES IS EXPECTED. LOCALLY HIGHER AMOUNTS
  OF 5 INCHES OR MORE WILL BE POSSIBLE IN HEAVIER BANDS...MAINLY
  NEAR THE ALBEMARLE SOUND.

* TIMING: RAIN HAS ALREADY BEGUN TO TRANSITION TO SNOW OVER THE
  INLAND AND NORTHERN SECTIONS EARLY THIS MORNING...SNOW WILL THEN
  SPREAD SOUTH AND EAST BETWEEN 4 AM AND 8 AM. THE PRECIPITATION
  IS EXPECTED TO END LATE THIS MORNING OR EARLY THIS AFTERNOON.
  THE HEAVIEST SNOWS ARE FORECAST TO OCCUR FROM 4 AM TO 10 AM
  TODAY.

* IMPACTS: THE HEAVIEST SNOWS WILL COINCIDE WITH THE MORNING 
  RUSH HOUR PRODUCING DANGEROUS CONDITIONS FOR THOSE PLANNING 
  ANY TRAVEL. 

* VISIBILITIES: VISIBILITIES WILL DROP TO ONE QUARTER TO ONE 
  HALF OF A MILE AT TIMES IN THE HEAVIEST SNOW BANDS. 

* TEMPERATURES: TEMPERATURES WILL DROP SLIGHTLY BELOW FREEZING
  EARLY THIS MORNING. TEMPERATURES ARE EXPECTED TO RISE ABOVE
  FREEZING FOR ALL AREAS THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS.

&&

$$

NCZ095-098-104-101600-
/O.CON.KMHX.WW.Y.0004.000000T0000Z-110210T1600Z/
CARTERET-ONSLOW-OUTER BANKS HYDE-
INCLUDING THE CITIES OF...MOREHEAD CITY...BEAUFORT...
EMERALD ISLE...NEWPORT...JACKSONVILLE
311 AM EST THU FEB 10 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS
MORNING...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS
MORNING. 

* ACCUMULATION: A DUSTING TO 1 INCH IS EXPECTED TO ACCUMULATE 
  ALONG THE COAST SOUTH OF OREGON INLET TODAY. 

* TIMING: RAIN WILL TRANSITION TO SNOW AROUND DAYBREAK THIS
  MORNING. THE PRECIPITATION IS EXPECTED TO END LATE THIS MORNING
  OR EARLY THIS AFTERNOON. THE HEAVIEST SNOWS ARE FORECAST TO
  OCCUR FROM 6 AM TO 11 AM TODAY.

* IMPACTS: THE HEAVIEST SNOWS WILL COINCIDE WITH THE MORNING 
  RUSH HOUR PRODUCING DANGEROUS CONDITIONS FOR THOSE PLANNING 
  ANY TRAVEL. 

* TEMPERATURES: TEMPERATURES WILL DROP TO 32 TO 34 DEGREES AROUND
  SUNRISE THIS MORNING. TEMPERATURES ARE EXPECTED TO RISE ABOVE
  FREEZING FOR ALL AREAS THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
845 
WWUS42 KMHX 101604
WSWMHX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1104 AM EST THU FEB 10 2011

NCZ029-044>047-079>081-090>094-103-101715-
/O.EXP.KMHX.WS.W.0003.000000T0000Z-110210T1600Z/
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-OUTER BANKS DARE-
INCLUDING THE CITIES OF...WILLIAMSTON...ROBERSONVILLE...
GREENVILLE...PLYMOUTH...COLUMBIA...SNOW HILL...HOOKERTON...
WASHINGTON...RIVER ROAD...WALLACE...WARSAW...ROSE HILL...
KENANSVILLE...BEULAVILLE...MAGNOLIA...KINSTON...MAYSVILLE...
POLLOCKSVILLE...TRENTON...NEW BERN...HAVELOCK...VANCEBORO...
ORIENTAL...ALLIANCE...BAYBORO...ARAPAHOE...MINNESOTT BEACH...
VANDEMERE...STONEWALL...KILL DEVIL HILLS...KITTY HAWK...
NAGS HEAD...SOUTHERN SHORES
1104 AM EST THU FEB 10 2011

...WINTER STORM WARNING HAS EXPIRED...

THE WINTER STORM WARNING IS NO LONGER IN EFFECT. 

SNOW SHOWERS ARE ENDING ACROSS EASTERN NORTH CAROLINA AND HAVE
ALLOWED THE WINTER STORM WARNING TO EXPIRE. 

ROADS FOR THE MOST PART ARE CLEAR OF SNOW BUT A FEW SLICK SPOTS
MAY STILL BE FOUND ON SECONDARY ROADS...ESPECIALLY FROM BEAUFORT
AND WASHINGTON COUNTIES EASTWARD TO THE NORTHERN OUTER BANKS.

$$

NCZ095-098-104-101715-
/O.EXP.KMHX.WW.Y.0004.000000T0000Z-110210T1600Z/
CARTERET-ONSLOW-OUTER BANKS HYDE-
INCLUDING THE CITIES OF...MOREHEAD CITY...BEAUFORT...
EMERALD ISLE...NEWPORT...JACKSONVILLE
1104 AM EST THU FEB 10 2011

...WINTER WEATHER ADVISORY HAS EXPIRED...

THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. 

SNOW SHOWERS ARE ENDING ACROSS EASTERN NORTH CAROLINA AND HAVE
ALLOWED THE WINTER WEATHER ADVISORY TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this winter storm warning went out at Feb 9, 3:29 AM EST, 11 minutes earlier.

Area forecast discussion, Feb 9, 3:29 AM EST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
329 AM EST WED FEB 9 2011

.SYNOPSIS...
HIGH PRESSURE WILL EXTEND OVER THE AREA TODAY. LOW PRESSURE WILL
DEVELOP SOUTH OF THE AREA TONIGHT AND MOVE NORTHEAST THURSDAY.
ANOTHER LOW WILL DEVELOP FARTHER SOUTH FRIDAY AND MOVE NORTHEAST
WELL OFFSHORE FRIDAY NIGHT. HIGH PRESSURE WILL BUILD IN FROM THE
WEST SATURDAY AND EXTEND OVER THE AREA THROUGH MONDAY.

&&

.NEAR TERM /THROUGH TODAY/...
AS OF 3 AM WED...HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE
AREA TODAY...THEN MOVE OFFSHORE LATE THIS AFTERNOON. START OFF THE
DAY WITH MOSTLY SUNNY SKIES...THEN EXPECT INCREASE IN HIGH CLOUDS
THIS AFTERNOON...CLOUDS WILL CONTINUE TO INCREASE AND LOWER THIS
EVENING AHEAD OF LOW PRESSURE SYSTEM. HIGH TEMPS TODAY IN THE MID-
UPPER 40S FOR MOST LOCATIONS...THOUGH EXPECT SLIGHTLY COOLER TEMPS
IN THE UPPER 30S TO LOWER 40S FOR THE OUTER BANKS AND ADJACENT NE
SOUND COUNTIES WITH ONSHORE FLOW.

&&

.SHORT TERM /TONIGHT/...
AS OF 3 AM WED...MODELS CONTINUE TO BE IN GOOD AGREEMENT WITH WEAK
CYCLOGENESIS OFF THE NC COAST TONIGHT...AS SFC LOW DEVELOPS THEN
MOVES WELL OFFSHORE THURSDAY. HAVE NOT MADE SIGNIFICANT CHANGES TO
PREVIOUS FORECAST. DID UPGRADE TO WINTER STORM WARNING FOR ENTIRE
AREA. MODELS CONTINUE TO SHOW A 1/4 OF AN INCH OR MORE OF WATER
EQUIVALENT...HIGHEST ALONG THE COAST. THE 925 MB FORECAST TEMPS
AND CRITICAL 1000-850 MB THICKNESS VALUES ARE STILL INDICATING A
MOSTLY SNOW EVENT EXCEPT FOR THE IMMEDIATE SE COAST WHERE THE
PRECIPITATION WILL START OUT AS RAIN OR A MIX OF RAIN AND SNOW
CHANGING OVER TO SNOW.

AT THIS TIME...THINK BEST CHANCES FOR HIGHEST SNOWFALL TOTALS
WILL BE OVER THE NE COUNTIES WHERE MODELS CONTINUE TO SHOW DEEP
850-700MB FRONTOGENESIS. AGAIN DID NOT MAKE SIG CHANGES FROM
PREVIOUS FORECASTS OF 2-4 INCHES INLAND AND 1-3 INCHES ALONG THE
COAST WHERE A MIX IS EXPECTED INITIALLY. THE SNOWFALL COULD HAVE A
SIGNIFICANT IMPACT ON TRAVEL ACROSS THE REGION THURSDAY MORNING
SINCE IT WILL COINCIDE WITH THE MORNING RUSH HOUR. LOW TEMPS
WEDNESDAY NIGHT WILL FALL TO 29-32 DEGREES INDICATING THAT THE
SNOW WILL EVENTUALLY ACCUMULATE ON ROADS.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
AS OF 325 AM WEDNESDAY...WINTRY PRECIP SHOULD BE WINDING DOWN BY
THURSDAY AFTERNOON AS HIGH PRESSURE QUICKLY BUILDS IN FROM THE
WEST. TEMPS WILL DROP INTO THE MIDDLE AND UPPER 20S OVER MOST
AREAS THURSDAY NIGHT AND FRIDAY MORNING. ANY MOISTURE LEFT ON
ROADWAYS COULD LEAD TO SOME BLACK ICE. GFS CONTINUES TO SHOW
SECONDARY CYCLOGENESIS ON FRIDAY WITH SOME LIGHT PRECIP SWIPING
MAINLY SOUTHERN COASTAL SECTIONS FRIDAY AFTERNOON. THE ECMWF AND
NAM12 SHOW THE PRECIP REMAINING WELL OFFSHORE. THICKNESSES SHOW AN
INCREASING/WARMING TREND DURING THE DAY FRIDAY AND THINK ANY
PRECIP WILL BE RAIN AND WILL HAVE JUST SLIGHT TO LOW CHC OVER THE
SOUTHERN COUNTIES. STILL LOOKS LIKE RISING H5 HEIGHTS OVER THE
WEEKEND INTO EARLY NEXT WEEK WITH MAX TEMPS LIKELY WELL INTO THE
50S AND LOWER 60S FROM SUNDAY THROUGH TUESDAY WITH MINIMAL RAIN
CHANCES.

&&

.AVIATION /08Z WEDNESDAY THROUGH SUNDAY/...
AS OF 3 AM WED...EXPECT PREDOMINATE VFR CONDITIONS THROUGH 00Z.
HIGH CLOUDS WILL INCREASE THIS AFTERNOON FROM THE WEST AND
SOUTH...THEN THICKEN AND LOWER THIS EVENING AS SFC LOW DEVELOPS
OFF THE NC COAST. EXPECT LIGHT RAIN AND SNOW TO DEVELOP AFTER
02-03Z...THEN EXPECT PRECIP TO TRANSITION TO ALL SNOW AFTER 06Z.
IFR/LIFR CONDITIONS WILL LIKELY DEVELOP AND PERSIST INTO EARLY
THURSDAY.

/EXTENDED OUTLOOK....THU THROUGH SUN/...
AS OF 320 AM WEDNESDAY...LIGHT PRECIP SHOULD COME TO A CLOSE BY
THURSDAY AFTERNOON WITH VFR CONDITIONS PREVAILING THURSDAY NIGHT.
ANOTHER WEAK LOW MAY BRING A SMALL CHANCE OF RAIN TO THE SOUTHERN
TAF SITES (EWN/OAJ) FRIDAY...BUT ANY REDUCTIONS TO CEILING AND
VSBY WILL BE BRIEF. VFR CONDITIONS SHOULD PREVAIL SATURDAY AND
SUNDAY AS HIGH PRESSURE BUILDS OVER THE MID ATLANTIC.

&&

.MARINE...
AS OF 3 AM WED...NORTHERLY SURGE WITH CAA CONTINUES THIS
MORNING...GENERALLY 15-20 KT WITH GUSTS TO 25KT NORTH OF OCRACOKE
INLET. 6 FOOT SEAS ALSO LINGERING NORTH OF OCRACOKE INLET...SO
HAVE EXTENDED SCA THROUGH 15Z. HIGH PRESSURE WILL CONTINUE TO
BUILD INTO THE AREA TODAY...AND EXPECT WINDS AND SEAS TO DIMINISH.
AS HIGH BUILDS OVER WINDS WILL VEER AND BE PREDOMINATELY E/NE THIS
AFTERNOON INTO EARLY THIS EVENING. SFC LOW PRESSURE WILL DEVELOP
ALONG THE NC COAST TONIGHT...AND EXPECT WINDS TO SHIFT BACK TO THE
N AND INCREASE...BEGINNING IN THE SOUTHERN COASTAL WATERS AND
BUILDING NORTHWARD. SEAS WILL ALSO RESPOND...BUILDING TO 4-5FT
SOUTH OF HATTERAS BY 12Z THU. IT IS LIKELY THAT CONDITIONS WILL
REACH SCA CRITERIA FOR A SHORT DURATION THU...LIKELY FROM 10-21Z.
WILL HOLD OFF ISSUING ADVISORY AT THIS TIME DUE TO ONGOING ADVISORY.

/LONG TERM THU THROUGH SUN/...
AS OF 330 AM WEDNESDAY...SMALL CRAFT ADVISORY CONDITIONS WITH
GUSTY NORTH WINDS AND SEAS 4 TO 6 FEET SHOULD SUBSIDE BY LATE IN
THE DAY ON THURSDAY AS SURFACE LOW TRACKS WELL E AND NE OF THE
AREA. HIGH PRESSURE BUILDS IN WITH RELATIVELY BENIGN MARINE
CONDITIONS FRIDAY THRU SATURDAY. MAY SEE SOUTHWEST WINDS GET INTO
THE 15 TO 20 KNOT RANGE SUNDAY AHEAD OF ADVANCING COLD FRONT WHICH
CROSSES THE WATERS BY EARLY MONDAY MORNING.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...WINTER STORM WARNING FROM 10 PM THIS EVENING TO 11 AM EST
     THURSDAY FOR NCZ029-044>047-079>081-090>095-098-103-104.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 AM EST THIS MORNING FOR AMZ150-
     152-154.

&&

SYNOPSIS...CQD
NEAR TERM...CQD
SHORT TERM...CQD
LONG TERM...CTC
AVIATION...CTC/CQD
MARINE...CTC/CQD
Hazardous weather outlook, Feb 8, 3:26 PM EST, 12 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
326 PM EST TUE FEB 8 2011

NCZ029-044>047-079>081-090>095-098-103-104-092030-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW-
OUTER BANKS DARE-OUTER BANKS HYDE-
326 PM EST TUE FEB 8 2011

...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH
THURSDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 9, 7:13 AM ESTSmall Craft AdvisoryMHX41 hr

Nearby

Winter Storm Warnings in North Carolina, 2011Every winter storm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.